# SDR QXEA0300336

- Difficulty date: March 8, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 2,183 hours, 1,613 cycles
- System (JASC): 3160 · Central Display
- Part: Circuit Breaker
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIL- ON FLIGHT 2481 (BIL-SEA), JUST AFTER TAKE-OFF, THE CAPTAINS PRIMARY AND MULTIFUNCTION DISPLAYS WENT BLANK. COPILOTS INDICATIONS WERE FINE. RETURNED TO THE FIELD AT BIL AND ACCOMPLISHED AN UNEVENTFUL LANDING. MAINTENANCE FOUND THE L/H DCPC ESS FEED CIRCUIT BREAKER POPPED. RESET CIRCUIT BREAKER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
